# SDR SIMA20150303003

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 27,650 hours, 19,297 cycles
- Engine: Ge CF348C1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG VIBRATION 1.8 - 1.9 IN CRUISE.  AMBER VABS ABOVE 10,000 FT.  INSPECTED NR 2 ENG FAN BLADES IAW AMM 72-21-02, NO DEFECTS NOTED.  PERFORMED VI CHECK IAW PARAMETERS WITHIN LIMITS SEE PIREP NR 4 FOR FURTHER ACTION.  DEFERRED IAW MM REF 72-00-00-810-011 TDMI AUTHORIZATION NUMBER 524T7729.
